# SDR IPXA2021082773202

- Difficulty date: August 16, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING ACCESS PANEL 636AB LANDING HAS 11 CRACKES.REPAIRED CRACKED RT WING ACCESS PANEL 636AB LANDING IAW SRM 57-20-02, REPAIR 5, FIGURE 201. (MINOR)
